Loading [MathJax]/jax/output/CommonHTML/jax.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1995, Volume 104, Number 3, Pages 479–506 (Mi tmf1352)  

This article is cited in 10 scientific papers (total in 10 papers)

Complex germ method in the Fock space. II. Asymptotics, corresponding to finite-dimensional isotropic manifolds

V. P. Maslov, O. Yu. Shvedov

M. V. Lomonosov Moscow State University, Faculty of Physics
References:
Abstract: Approximate as ε0 solutions to secondary-quantized equations
iεΦt=H(εˆψ+,εˆψ)Φ
where Φ is an element of the Fock space, ˆψ± are creation and annihilation operators in this space, were considered in the previous paper by the authors. Construction of this solutions was based on the presentation of the creation and annihilation operators in the form
ˆψ±=Qεδ/δQ2ε
and application of the complex germ approach at a point to arrising infinite-dimensional Schrödinger equation. This approach gives asymptotics in Q-representation, which are concentrated in the vicinity of a point at a fixed time. In this paper we concider and generalize to the infinite-dimensional case the complex germ method in a manifold, which gives us asymptotics in Q-representation in the vicinty of some surfaces, which are projections of isotropic manifolds in the phase space to Q-plane. We construct corresponding asymptotics in the Fock representation. Examples of these asymptotics are approximate solutions to N-particle Schrödinger and Liouville equations as N1/ε and quantum field theory equations.
Received: 20.10.1994
English version:
Theoretical and Mathematical Physics, 1995, Volume 104, Issue 3, Pages 1141–1161
DOI: https://doi.org/10.1007/BF02068746
Bibliographic databases:
Language: Russian
Citation: V. P. Maslov, O. Yu. Shvedov, “Complex germ method in the Fock space. II. Asymptotics, corresponding to finite-dimensional isotropic manifolds”, TMF, 104:3 (1995), 479–506; Theoret. and Math. Phys., 104:3 (1995), 1141–1161
Citation in format AMSBIB
\Bibitem{MasShv95}
\by V.~P.~Maslov, O.~Yu.~Shvedov
\paper Complex germ method in the Fock space.~II. Asymptotics, corresponding to finite-dimensional isotropic manifolds
\jour TMF
\yr 1995
\vol 104
\issue 3
\pages 479--506
\mathnet{http://mi.mathnet.ru/tmf1352}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1606977}
\zmath{https://zbmath.org/?q=an:0882.35104}
\transl
\jour Theoret. and Math. Phys.
\yr 1995
\vol 104
\issue 3
\pages 1141--1161
\crossref{https://doi.org/10.1007/BF02068746}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1995UE86800008}
Linking options:
  • https://www.mathnet.ru/eng/tmf1352
  • https://www.mathnet.ru/eng/tmf/v104/i3/p479
    Cycle of papers
    This publication is cited in the following 10 articles:
    1. Shvedov O.Yu., “Symmetries of Semiclassical Gauge Systems”, Int. J. Geom. Methods Mod. Phys., 12:10 (2015), 1550110  crossref  isi
    2. O. Yu. Shvedov, “Relativistically Covariant Quantum Field Theory of the Maslov Complex Germ”, Theoret. and Math. Phys., 144:3 (2005), 1296–1314  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Alexey Borisov, Alexander Shapovalov, Andrey Trifonov, “Transverse Evolution Operator for the Gross–Pitaevskii Equation in Semiclassical Approximation”, SIGMA, 1 (2005), 019, 17 pp.  mathnet  crossref  mathscinet  zmath
    4. Shvedov, OY, “Semiclassical symmetries”, Annals of Physics, 296:1 (2002), 51  crossref  mathscinet  zmath  adsnasa  isi
    5. V. P. Maslov, O. Yu. Shvedov, “The Complex-Germ Method for Statistical Mechanics of Model Systems”, Proc. Steklov Inst. Math., 228 (2000), 234–251  mathnet  mathscinet  zmath
    6. V. P. Maslov, O. Yu. Shvedov, “Asymptotics of the density matrix of a system of a large number of identical particles”, Math. Notes, 65:1 (1999), 70–88  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. O. Yu. Shvedov, “Complex Maslov germs in abstract spaces”, Sb. Math., 190:10 (1999), 1523–1557  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. Maslov V.P., Shvedov O.Y., “Large-N expansion as a semiclassical approximation to the third-quantized theory”, Physical Review D, 60:10 (1999), 105012  crossref  adsnasa  isi
    9. V. P. Maslov, O. Yu. Shvedov, “Initial conditions in quasi-classical field theory”, Theoret. and Math. Phys., 114:2 (1998), 184–197  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. G. V. Koval', “Asymptotic limits of matrix elements of the canonical operator for the complex germ at a point”, Math. Notes, 63:3 (1998), 422–423  mathnet  crossref  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:535
    Full-text PDF :152
    References:73
    First page:5
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025